# SDR A6WA200840236

- Difficulty date: March 24, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Failed
- Location: Rt Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH AT ZERO DEGREES, COMPLIED WITH QRH AND NORMAL LANDING.  FOUND REPEAT RT BRAKE AND POSITION SENSOR UNIT FAILURES.  REMOVED AND REPLACED RT BPSU PER AMM 27.  OPS CHECK GOOD.  (M)
